# SDR TWAA9819901

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54332
- Make and model: Boeing 727231
- Aircraft serial: 20310
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LIFT OFF GOT AN EQUIPMENT ACCESS DOOR ANNUNCIATOR LIGHT.  THE PLANE WOULD NOT PRESSURIZE, OPERATIONAL CHECK OF THE DOOR WAS MADE.  CC-01 01-24-98 MCI.
